ChristiaNet MallWorld's Largest Christian MallChristian BlogsFree Bible QuizzesFree Ecards and Free Greeting CardsLoans, Debt, Business and Insurance Articles

Ghost Demon Hallucination

Can somebody tell me, what is the difference between:
a ghostly presence and a hallucination??

comments, theory, biblical response welcome!

Love of Jesus! Elena9555

Join Our Christian Dating and Take The Demons Bible Quiz
 ---Elena9555 on 4/25/14
     Helpful Blog Vote (5)

Reply to this BlogPost a New Blog



To Bro.Cluny, eh, by golly, think you are right! you make a great dr.
he was stressed, gave me pills for a week. thankyou.
You are quite nice at times,this reminds me of a joke:

a cat & dog,been fighten for ten yrs. Suddenly,dog master died,

cat said "sorry,your master died,terrible, I'll give you, some time to your self ..take a break.

JUST remember 2 weeks, we go bk like we was eh?!" Can't hardly, wait!" Chase you o'er that fence...
dog, geez..

Love of Jesus!
---Elena9555 on 4/27/14


\\I began to see like a figure try to grab me, I was terrified.
Then often too, hard banging at my door...well, you know this was serious and frightfull, to say the least.\\

This could easily be bad reactions AND interactions of the meds you're taking.

Tell your doctor AND your pharmacist.

Christ is risen!
---Cluny on 4/27/14


Thankyou, very much Bro.Bryan and everybody.Yes! You are correct, Jesus is always there for anyone who will call on him. May the Lord bless, all of you in Jesus' name.
Love of Jesus!
---Elena9555 on 4/27/14


Elena, I've had days of depression. To watch your child die really threw me for a loop. It's been 10 years and I'm still struggling with some things. I just put it in God's hands then I go right back and pick it up again. I have physical pain. My knee bones rub together. All the cushioning is gone. Can't do surgery because of my lungs. I wake up every morning I. Severe pain so I get up take 2 pain pills and go back to bed. An hour later I can function. I do t usually throw a pity party but was just saying.
---shira4368 on 4/27/14


Dear Elena, some drugs are hallucinogenic. Those given by doctors are not as problematic in that way as are some illegal drugs but some people are affected in this way more than others are. The doctors will be able to advise whether this is a normal side effects so you must go and discuss this with them, soon, but don't stop taking the tablets unless this is so bad that you cannot tolerate it. Remember that when you stop, the pain will increase so you need to be moved from one drug to another, not be without pain relief.

My heart goes out to you as this is a dreadful dilemma for you to be in. You are in my prayers and in the prayers of others here also I am certain.
---Rita_H on 4/27/14




Hello, Shira4368, PastoraKaren, and everybody, thankyou both,I think everybody mad at me.I am depressed
It's up & down, pain is a horrible thing, yes! I made appts,with both doctors.I have been try'n to hold it all in but, I can't,must get help, doctor(s) both were in a rush last, I saw them.They are human, too, so, then I ran out of meds.Things got worse.
---Elena9555 on 4/27/14


If you having hallucnation because pain management. Remember Jesus is still Jesus his word works for you even when you ability to maintain your senses is not right. He is not on pain meds. Just say his name if that is all you able to do it will bring pease. That is what is so great about Jesus when we can't he can always.
---Bryan on 4/27/14


elena, I am so sorry you are going thru this. before my back surgery I was taking pain meds. that is the only relief I could get. I prayed God would not let me get addicted and He honored my prayer. my daughter use to have nightmares but she opened the door for demon activity by reading some undesirable books. she was dabbling in something God did not like. with prayer it all went away. pray for God to help you and I will pray also. I don't know what causes nightmares but maybe your dr will know and can help you. God bless my friend.
---shira4368 on 4/26/14


Elena9555...It appears as if the problem is the pain meds you are taking. Make sure you tell your doctor exactly what is going on. Do not get more pain meds.
---KarenD on 4/26/14


Hello,everyone.Sometimes, there's.
so much pain,it' can be completely
unbearable,excrusiating, pain, there was these OTC tylenol 650m.gm well
took them, along with my other pain meds(space out the hours).By mercy
eventually, I did feel better, fall a sleep when I could, and I am almost always
freezing cold.I began to see like a figure try to grab me, I was terrified.
Then often too, hard banging at my door...well, you know this was serious and frightfull, to say the least.
My neighbor she comes everyday near bout to see how I am doing, I have an appt.with my doctor for all this anxiety. Love of Jesus!
---Elena9555 on 4/26/14




"Can somebody tell me, what is the difference between:
a ghostly presence and a hallucination?? "
There is none.
---Josef on 4/25/14


Hallucinations are usually seen by only one person (there are exceptions, I've heard).

If you try all ordinary means to stop a hallucination, including medical means, then it probably is not just a hallucination.

Some Christians think there's a demon behind every coffee pot, and anything they don't like is caused by demons.

This is to put the devil in charge instead of the Savior, Who said, "All power is given to ME."

Christ ia risen!
---Cluny on 4/26/14


Copyright© 1996-2015 ChristiaNet®. All Rights Reserved.